MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES VANISHPOINT; 1ML SYRINGE / NEEDLE COMBO

RETRACTABLE TECHNOLOGIES VANISHPOINT; 1ML SYRINGE / NEEDLE COMBO
Model Number 10161
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer.The item ref # and lot # reported and identified in section d has been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6).
 
Event or Problem Description
Complaint reporter indicated the following via e-mail on 15-march-2022: "the 1ml vanishpoint syringe/needle combo's don't retract reliably and with children, it's not safe to run the risk of not having it retract and accidently poking a child/caregiver or the vaccine administrator." six (6) lot numbers of the 1ml vanishpoint syringe/needle combo were identified by the reporting site as defective.The event dates for the reported lot numbers are unknown.

Brand Name
VANISHPOINT
Common Device Name
1ML SYRINGE / NEEDLE COMBO
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES
511 lobo ln
little elm TX 75068
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key14113548
Report Number3017368639-2022-00014
Device Sequence Number4612919
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K980069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number10161
Device Catalogue Number10161
Device Lot NumberG210907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown